# SDR SWAA2023070675789

- Difficulty date: July 6, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 30,625 hours, 14,518 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. SERVICE DOOR SLIDE DRAGS THE FLOOR WHERE IT ATTACHES TO GURT BAR.<[01] REPOSITIONED SLIDE REF MT 725-61-06.
